# SDR A6WA200640362

- Difficulty date: October 10, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03086H9705
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS WINDSCREEN IS CRACKED, FL220, CRUISE, WINDOW HEAT ON.  REPLACED FIRST OFFICERS WINDSHIELD IAW CRJ AMM 56-10-00, OPS TEST GOOD.  (M)
